# SDR SDRO200308

- Difficulty date: December 5, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N84GE
- Make and model: Cessna 421C
- Aircraft serial: 421C1401
- Aircraft time: 4,465 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101364
- Part serial: 3000
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LOCKED ON ROLL OUT.  AIRCRAFT WAS SHUT DOWN.  ON INSPECTION, MECHANIC FOUND SWITCH ON RT GEAR ACTUATOR TO BE INOPERATIVE.  REPLACED RT GEAR ACTUATOR WITH SERVICEABLE ACTUATOR.  PERFORMED MAINTENANCE REQUIREMENTS.  GROUND RAN AIRCRAFT AND APPROVED FOR RETURNED TO SERVICE.
